Doctor insights on:
No: Homeopathic medicines are prepared in very dilute quantities, such that above the potencies of 12c or 24x, it's unlikely to find a molecule of the original substance from which the remedy was made. This is what some point to as the "nonsense" of homeopathy -- but dr. Hahnemann wrote of using a spiritual substance to deal with a spiritual, energetic aspect of the person (his or her healing system). ...Read more
Yes: Meds such as Methimazole or ptu (propylthiouracil) in high dosage can suppress thyroid levels when overactive such as in grave's disease. Thyroid levels must be monitor whether the dosage is too much or too little. ...Read more
Doctor, in some time of the month i am getting acne on my face. I even consulted with a local doctor. He prescribed me some medicine with a lotion. When i started taking medicine, i felt like overdose and the lotion was acting good until i applied be
Glad you got Rx: I'm not sure I understand your question, but you did the right thing. Acne is a serious, chronic disease that will eventually remit on its own and needs to be managed until then. Topical benzoyl peroxide and/or topical retinoic acid may be sufficient, or your physician may add something stronger if it's needed. Often several tries are needed to find what's right for you. ...Read more
Many symptoms: This depends entirely upon the drug taken you may experience heightened sensations that are psychedelic, you may experience prolonged sleep, you can lose your reasoning capacity and communication skills, some get violent or just plain stupid and in extreme overdose you may stop breathing or you heart may stop and you could die. ...Read more
Yes: Your body actually detoxifies itself naturally, and "pop" remedies to do it yourself are frauds, some of them dangerous. Those that will make you sick to "cleanse" you have landed people in the intensive care unit. Be discerning. Eating sensibly and exercising will do you far more good than fake treatments to remove make-believe "poisons". Be decent to yourself & get with real science 2B healthy. ...Read more
Likely nothing: The first sign of overdose may be death- no other warning. This is true if we are talking about opioids, sedatives and perhaps alcohol. If we are talking about Cocaine or other stimulants- it may be anxiety, palpitations, seizures, tremors and than perhaps death. However, these symptoms can be seen in sensitive individuals even with very low exposures. ...Read more
Long answer: There are a lot of reasons why overdose happens. There is an established set of dosages for medications based on the disease they are being used to treat for. When that dosage is exceeded, that is an overdose. Some overdoses do not harm a patient, but a harmful overdose can happen when the amount prescribed is exceeded. Different drugs have different effects when overdosed. ...Read more
Maximum dose exceded: When the maximum safe dose or dose of medicationis consumed beyond its prescription. ...Read more
Depends - can die!: Drug overdoses don't just make someone sleep - they can stop the heart or stop breathing. If someone is unconscious from a drug overdose, call 911 right away, because they can easily stop breathing and die or suffer permanent brain damage. This is true for medication overdoses as well as overdose of street or party drugs. ...Read more
Why do you ask?: They're fairly high, and serious brain damage is one of the risks. If you are considering suicide, please call 911, your family physician, or some other person who's wise and trustworthy. They can help you get out of impossible situations, and help you find the inner strength go live. 'You can find something better than death anywhere', as the old take says. Best wishes. ...Read more
Any age: Can happen irrespective of age.Get a more detailed answer ›
Overdose: Yes - depending on the drug or medication. ...Read more
Toxicology: If you overdose on a legal medication you are going to present with symptoms that may resemble an overdose of illegal medications, so part of the initial workup is to test for illegal substances. The best way to treat an overdose is knowing exactly what has been ingested. It is also assumed if you are capable of overdosing legal medications, then you may also be at risk of illegal drug abuse. ...Read more
How can a person stop doing drugs? Besides rehab.so many people around me are dying from overdosing even after rehab and such...
Deep...: After birth only guaranteed thing is death......no matter what you do ( Pope Paul, Elvis, Michael Jackson, Reagan ). Now you society, environment, education, family, belief, hope, faith plays a role against your gene to change your speed at which you meet the final end point. Like the wild animals, wild diseases of the past...this is the new killer. ...Read more
Don't worry about the cost of seeing someone at the er if it is an emergency.
However, please stop using drugs.
They are not good for you and can kill you.
Please take good care of your body.
Eat right, exercise.
It is the only body god has given you!
take care of it. ...Read more
Hypothyroid : You can become hypothyroid. This is usually not a major problem, and is easily rectified. More concerning would be adverse reaction to the meds. This could cause liver toxicity or blood disorders. ...Read more
It could be very: serious !! If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more
Impossible to answer:
As it totally depends on which drug is ingested. Most overdoses are VERY UNPLEASANT in addition to potentially being LETHAL.
If you are thinking about harming yourself, PLEASE get help, call the nearest suicide hotline or the county mental health center, tell a trusted friend, or call 911. Suicidal thoughts ALWAYS pass. ...Read more
Please: let us know which drug you have in mind. Each drug is different. Clarify and re-ask question. ...Read more
Why?: I am not sure why you would ask this question. Ultimately any overdose can lead to death, but the mechanism of death depends on which illicit drug you are referring to and the amount. If you are concerned about you or someone else overdosing or considering it please call911 or go to the nearest hospital ...Read more